IJPAM: Volume 105, No. 4 (2015)
Department of Mathematics
Abstract. We show that the Diophantine equations has infinite non-trivial primitive integer solutions by rationally transferring these equation to elliptic curves with Mordel-Weil rank 1.
Received: September 1, 2015
AMS Subject Classification: 11D41, 14H52
Key Words and Phrases: Diophantine equation, elliptic curve
Download paper from here.
DOI: 10.12732/ijpam.v105i4.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 709 - 713
%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.